# SDR ASAA2017082221692

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 18,415 hours, 6,062 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PANEL INOPERATIVE LIGHT WILL NOT ILLUMINATE. ACFT GROUNDED.  FOUND SEVERAL CIRCUIT BREAKERS TRIPPED FOR FUEL SPAR VALVE AND NR 2 ENGINE. PUT CIRCUIT BREAKERS BACK IN AND RESET. FUEL PANEL LIGHT CAME ON, OPS CHECKED GOOD, IAW AMM 20-60-01.
